Volume 10, issue 3 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22, 1 issue

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On Davis–Januszkiewicz homotopy types {II}: {C}ompletion and globalisation

Dietrich Notbohm and Nigel Ray

Algebraic & Geometric Topology 10 (2010) 1747–1780
Bibliography
1 A Bahri, M Bendersky, F R Cohen, S Gitler, The polyhedral product functor: a method of computation for moment-angle complexes, arrangements and related spaces arXiv:0711.4689
2 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, 304, Springer (1972) MR0365573
3 W Bruns, J Herzog, Cohen–Macaulay rings, 39, Cambridge Univ. Press (1998) MR1251956
4 V M Buchstaber, T E Panov, Torus actions and their applications in topology and combinatorics, 24, Amer. Math. Soc. (2002) MR1897064
5 M W Davis, T Januszkiewicz, Convex polytopes, Coxeter orbifolds and torus actions, Duke Math. J. 62 (1991) 417 MR1104531
6 F X Dehon, J Lannes, Sur les espaces fonctionnels dont la source est le classifiant d’un groupe de Lie compact commutatif, Inst. Hautes Études Sci. Publ. Math. (1999) MR1793415
7 J Grbić, S Theriault, The homotopy type of the complement of a coordinate subspace arrangement, Topology 46 (2007) 357 MR2321037
8 J Hollender, R M Vogt, Modules of topological spaces, applications to homotopy limits and E structures, Arch. Math. (Basel) 59 (1992) 115 MR1170635
9 N J Kuhn, M Winstead, On the torsion in the cohomology of certain mapping spaces, Topology 35 (1996) 875 MR1404914
10 J Lannes, Sur les espaces fonctionnels dont la source est le classifiant d’un p–groupe abélien élémentaire, Inst. Hautes Études Sci. Publ. Math. (1992) 135 MR1179079
11 D Notbohm, N Ray, On Davis–Januszkiewicz homotopy types. I. Formality and rationalisation, Algebr. Geom. Topol. 5 (2005) 31 MR2135544
12 B Oliver, Higher limits via Steinberg representations, Comm. Algebra 22 (1994) 1381 MR1261265
13 L Schwartz, Unstable modules over the Steenrod algebra and Sullivan’s fixed point set conjecture, , Univ. of Chicago Press (1994) MR1282727
14 R P Stanley, Combinatorics and commutative algebra, 41, Birkhäuser (1996) MR1453579
15 R Thom, L’homologie des espaces fonctionnels, from: "Colloque de topologie algébrique, Louvain, 1956", Georges Thone (1957) 29 MR0089408
16 R M Vogt, Convenient categories of topological spaces for homotopy theory, Arch. Math. (Basel) 22 (1971) 545 MR0300277
17 Z Wojtkowiak, On maps from holim −→F to Z, from: "Algebraic topology, Barcelona, 1986" (editors J Aguadé, R Kane), Lecture Notes in Math. 1298, Springer (1987) 227 MR928836
18 A Zabrodsky, On phantom maps and a theorem of H Miller, Israel J. Math. 58 (1987) 129 MR901174